# SDR QXEA9902636

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - LEFT CENTER WING BLEED PIPE MOUNT FLANGE CRACKED.  REPAIRED IAW DHC-8 RD8-21-028.
